# SDR LR7A2020100502613

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: 362538
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC7201, FOUND THE NR 1 ENGINE OIL COOL LT LONGERON REAR-TO-FIREWALL MOUNTING POINT CRACKED FS 483, WL 215, OWS197L.  REPAIRED IAW LAC MEA 382-54-19-235.  NR 7512.
